| Model Number |
PXB35-05-17-080 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during pre-renal stenting for laser fenestrated endovascular aortic repair in a patient, multiple issues occurred involving the stent visi pro 035.The procedure targeted the proximal right and left renal arteries, which exhibited minimal tortuosity and calcification, with a vessel diameter of 4.8mm and no lesion stenosis.The first stent dislodged during preparation prior to insertion into the patient.A second stent dislodged during use in the patient but was removed successfully in tandem with the delivery system without injury or intervention.A third stent also dislodged during use in the patient, and a snare attempt was made to remove the dislodged stent.In each instance, a new device was used to complete the procedure.No patient symptoms, complications, adverse outcomes, illnesses, infections, or deaths were reported.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: the second stent was removed successfully from the patient.The third stent is retained in the patient.After trying to snare it, it embolized to the left internal iliac artery and remains.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.